# SDR SWAA2022100653966

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 16,048 hours, 7,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK ASSY AT FUSELAGE STA 537.45 CRACKED / [01] INSTALLED CENTER FLOOR PANEL AT STA 540 IN REF. TO AMM 53-21-00.
